advertisement
Question
Posted by: lilli | 2006/07/22

excessive bleeding!!!

..i am on no contraceptive but my period is very normal. it ended 4 days ago. last night ii started spotting..a couple of hours later my period seemed to be back again! it was very strong this morning! i put a tampon in and when i went back to the toilet 20 min later, it was SOAKED!!!! im am worried as this is not normal..and i have just started to feel very uncomfortrable around my stomach area...i don't know what to do to stop the bleeding..?tampons won't last! and im feeling a bit nauseous too...?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You should see your doctor as Sams says. You will need an examination to find out why this has happened.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Sams | 2006/07/23

Please go and see your doctor tomorrow!!
I am not an expert, but this can either be "only" your period (maybe it just wasn't finished jet?!) or it can have a serious cause, but only your doctor can really tell you what is the reason.
So please go and let us know!
All the best for you!
Sams

Reply to Sams

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement